# SDR DXTA2011020104439

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 2,399 hours, 2,263 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1223820381
- Part serial: 398
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,399 hours, 2,263 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, EXTENDED LANDING GEAR.  SOUNDED NORMAL BUT NO GREEN INDICATION.  MISSED APPROACH AND ENTERED CLOSED TRAFFIC.  CYCLED GEAR UP AND GOT NORMAL INDICATIONS.  ON FINAL AGAIN EXTENDED GEAR AND GOT NORMAL INDICATIONS.  LANDED UNEVENTFULLY.  TROUBLESHOT LANDING GEAR SYS TO THE LANDING GEAR SWITCH ASSY.  REMOVED THE LANDING GEAR SWITCH ASSY AND INSTALLED A NEW LANDING GEAR SWITCH ASSY.  PERFORMED LANDING GEAR SWITCH TO OPS CHECK.  OPS CHECK GOOD.  WORK IAW MM 32-30-00.201.
